# SDR UALA2011121906948

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 64,707 hours, 9,482 cycles
- Engine: Pwa PW40903
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Speed Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPEEDBRAKE DID NOT EXTEND.  DEPLOYED MANUALLY.  DEF PER MEL. -INF-  :BOEING AHM DOWNLINKING MMSGS 32-11910, 12760, 12010, 12860 REF MT 27-029R2 & 27-UA08.  THE MT'S REFERENCED MMSG'S NOT DISPLAYED BUT APPEARS BOTH MLG TILT ACTUATORS EXPERIENCING LOW PRESSURE DUE TO BYPASSING HYDRAULIC COMPONENTS WHICH IS KNOWN ISSUE FOR THIS FDE. OK - :MESSAGES CORRELATED TO AUTO SPEEDBRAKE WERE 34-25603 AND 34-25800 WHICH FAULTED 6 LEGS AGO.  ACCOMPLISHED TAT TEST PER MM AND AOA TEST PER MM34-21-04.  NO FAULTS.  ACCMP'D AUTO SPEEDBRAKE 26592 TEST PER MM.  TEST PASSED.  SYSTEM CK'S NORMAL.
